# SDR DLM90040891

- Difficulty date: September 17, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 26,749 hours, 14,038 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE FLIGHT ATTENDANTS REPORT SMELL AND FUMES IN CABIN.  SUSPECT LEFT PACK OVERHEAT.  REPLACED COALESCER BAGS AND CHECKED ENGINES AND APU FOR LEAKS.  NONE FOUND.  RAN PACKS FOR 30 MINUTES, NO MORE ODOR.  PACK TEMP CONTROLS ARE BOTH GOOD IN AUTO MANUAL.  CHECKS ARE GOOD PER MD90 TROUBLESHOOTING MANUAL.
